advertisement
Question
Posted by: KAYLA | 2009-05-07

Chances of conceiving after using Deppo and Marvellon

for the first time in my life last year november i went for the depo injection and January i had to go again for the rutine injection and i decided not to go and i started menstruating for about two weeks and i went to the doctor and she gave me pills to stop the menstruation and prescribed some pills(forgot the name) to use them when i started menstruating for ten days and after that she prescribed Marvellon for to monitor my cycle now that i stopped using it again i have stareted to menstruate and my last period was on the 26 of april and it has started again on the 04 may,is this normal as we are planning to have a baby.What are my chances of conceiving

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It seems that the differnt drugs may have mixed up your cycle a bit. It may take a while for this to sort itself out and for you to conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement